# SDR AALA202301097439

- Difficulty date: January 3, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 27,097 hours, 10,852 cycles
- Engine: Iae V2533A5
- Engine time: 35,891 hours, 13,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A
- Part serial: V16065
- Condition: Failed
- Location: Nr 2
- Part time: 35,891 hours, 13,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO #2 ENGINE STALLING. FLT CREW REPORTED THE NR 2 ENGINE STALLED AT CLIMB POWER AROUND 17,000 FT MSL. STALL IMMEDIATELY, CLEARED WITH NO ABNORMAL ENGINE INDICATIONS AFTERWARDS.  ENGINE 2 STALLED AGAIN AT FL350 IN CRUISE POWER. STALL CLEARED WHEN POWER REDUCED. OPERATED IN IDLE THRUST TO TOUCHDOWN. LOUD BANGS, VISUAL FLAME FROM ENGINE. ERRATIC EPR. LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MX FOUND DEBRIS IN THE BLEED VALVE AND TAIL PIPE AND ACCOMPLISHED A BORESCOPE INSPECTION WHERE THEY FOUND COMPRESSOR BLADES MISSING.  DETERNMINED THE ENGINE WILL BE CHANGED.  MAINTENANCE REPLACED #2 ENGINE PER TASK CARD 26L40071004.
